# SDR SWAA2023072773243

- Difficulty date: June 26, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 66,664 hours, 39,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192HL HAS SEVERAL FASTENER HOLE ELONGATED.<[01] APPLIED REPAIR IN FASTENER HOLES AREA AT PANEL #192HL AS PER B737 SRM 51-70-04-2R-9; MATERIAL USED PO#1776837; PO#2012656 AND PO#1738579.APPLIED TOPCOAT ON PANEL 192HL REF B737 AMM 51-21-73-370-803;[02] VERIFIED STEP 1
